MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS21
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a perceval valve size s was attempted to be implanted.Based on the echo performed, annulus was measured as 19mm.Standard sizing was carried out, and small valve was deployed.Reportedly, following deployment surgeon noted pin wheeling and infolding of nitinol cage.The perceval was explanted and replaced by standard sutured valve.Based on further information received, a perimount valve size 19 was implanted instead.Surgeon believes if smaller size of perceval existed, it would have worked better in this situation.Reportedly, they did not get to the ballooning stage and patient remained stable throughout the delay in procedure.There was no impact on patient, and overall outcome was good.
 
Additional Manufacturer Narrative
H3 other text : disposed by site.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.The manufacturing and material records for the perceval heart valve and stent, model # icv1208-au, s/n # (b)(6) as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a model # icv1208-au perceval heart valve at the time of manufacture and release.Based on the document review, no manufacturing deficiencies were noted with the device.Based on the medical judgement available (i.E., "if smaller size of perceval existed, it would have worked better in this situation").As such, the possible cause of the reported event can be related to oversizing.Furthermore, it was reported that ballooning was not performed.It should be noted that a post-dilation of the inflow ring is to be carried out after the total deployment of the prosthesis, as indicated in ifu.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18097218
Report Number3004478276-2023-00194
Device Sequence Number14853449
Product Code LWR
UDI-Device Identifier00896208000412
UDI-Public(01)00896208000412(240)ICV1208(17)240909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2024
Device Model NumberPVS21
Device Catalogue NumberICV1209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale